OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Exponential Synchronization of Hyperbolic Complex Spatio-Temporal Networks with Multi-Weights
Hongkun Ma, Chengdong Yang
Mathematics (2022) Vol. 10, Iss. 14, pp. 2451-2451
Open Access | Times Cited: 7

Showing 7 citing articles:

Modeling and Ulam–Hyers stability analysis of oleic acid epoxidation by using a fractional‐order kinetic model
Changjin Xu, Muhammad Farman, Aamir Shehzad, et al.
Mathematical Methods in the Applied Sciences (2024) Vol. 48, Iss. 3, pp. 3726-3747
Closed Access | Times Cited: 9

Bifurcation and Controller Design of 5D BAM Neural Networks With Time Delay
Qingyi Cui, Changjin Xu, Yiya Xu, et al.
International Journal of Numerical Modelling Electronic Networks Devices and Fields (2024) Vol. 37, Iss. 6
Closed Access | Times Cited: 5

Adaptive control for synchronization of time‐delayed complex networks with multi‐weights based on semi‐linear hyperbolic PDEs
Chengyan Yang, Jianlong Qiu
International Journal of Adaptive Control and Signal Processing (2024) Vol. 38, Iss. 6, pp. 1940-1955
Closed Access | Times Cited: 1

Finite-time topology identification of stochastic delayed coupled systems on multi-weighted networks based on graph-theoretic method
Qin Xu, Chunmei Zhang, Huiling Chen, et al.
Journal of Computational Science (2023) Vol. 69, pp. 102009-102009
Closed Access | Times Cited: 4

Critical Percolation on Temporal High-Speed Railway Networks
Yi Liu, Senbin Yu, Chaoyang Zhang, et al.
Mathematics (2022) Vol. 10, Iss. 24, pp. 4695-4695
Open Access | Times Cited: 2

Page 1

Scroll to top